# SDR CA150208001

- Difficulty date: January 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 2,843 hours
- Engine: Ge CF348C5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913164
- Condition: Failed
- Location: Flap Skew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS HALF SPEED STATUS MESSAGE POSTED, ADVANCED DIAGNOSTICS SHOWED A RH OB SKEW SENSOR. A NEW SKEW SENSOR WAS INSTALLED TO CORRECT THE ISSUE. THE NEW UNIT PN: 5913164 SN: A3477 WAS INSTALLED AND RIGGED, DURING THE RIGGING PROCEDURE THE RESULTS WERE UNSATISFACTORY THE NEW SKEW SENSOR WAS BELOW THE SPECIFIED VOLTAGE (1.47V). A SERVICEABLE SENSOR WAS INSTALLED, THE FAULT CORRECTED AND THE SYSTEM RETURNED TO SERVICEABLE.
